The Review of Modern Logic

"Incompleteness Theorem and Its Frontier," by G. Takeuti

Irving H. Anellis

Full-text: Open access

Article information

Source
Rev. Mod. Log. Volume 11, Issue 1-2 (2007), 107-116.

Dates
First available in Project Euclid: 29 September 2011

Permanent link to this document
http://projecteuclid.org/euclid.rml/1317305583

Citation

Anellis, Irving H. "Incompleteness Theorem and Its Frontier," by G. Takeuti. Rev. Mod. Log. 11 (2007), no. 1-2, 107--116. http://projecteuclid.org/euclid.rml/1317305583.


Export citation